MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO; HOLDER, NEEDLE, GASTROENTEROLOGIC

BOSTON SCIENTIFIC CORPORATION CAPIO; HOLDER, NEEDLE, GASTROENTEROLOGIC
Model Number M0068311250
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Upon firing bullet and after pulling suture back, the bullet broke off of suture and stuck into metal inside of device.

Brand Name
CAPIO
Common Device Name
HOLDER, NEEDLE, GASTROENTEROLOGIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key20256677
Report Number20256677
Device Sequence Number7564577
Product Code FHQ
UDI-Device Identifier08714729753070
UDI-Public(01)08714729753070
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/27/2024
Report Date (Section F) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM0068311250
Device Lot Number31828631
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight106 KG
Date Report Sent to FDA08/27/2024